On finite population sampling theory under certain linear regression models

Royall, Richard M. . Biometrika 1970. 57 :377-387

Locate this article in:

Bibtex

@article{CIS-8202,
  Author = {Royall, Richard M.},
  Title = {On finite population sampling theory under certain linear regression models},
  Journal = {Biometrika},
  Volume = {57},
  Year = {1970},
  Pages = {377--387},
  Keywords = {Decision theory, Loss function, Super-population model, Horvitz-Thompson estimator, inadmissibility of}
}

Similar articles